# SDR ASAA2017082321699

- Difficulty date: August 23, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 15,266 hours, 5,030 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Module
- Part number: 6937324378
- Part serial: F07443
- Condition: Failed
- Location: Cockpit Temp
- Part time: 15,257 hours, 5,026 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SUPPLY DUCT AIR TEMP GAUGE READS HIGH AND BOUNCES AROUND WHEN SELECTED TO READ CONTROL CABIN TEMP.  AIR TEMPERATURE OPERATES CORRECTLY WHEN CHANGING RHEOSTAT, GAUGE JUST READS HIGH ANYWHERE FROM 40 DEGREES TO 100 DEGREES EVEN WITH COOL AIR BLOWING.  ACFT GROUNDED.  CONFIRMED,  REMOVED AND REPLACED TEMP CONTROL MODULE P5-17 IAW AMM 21-61-15. OPS NORMAL.
